# SDR CA150309008

- Difficulty date: March 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,269 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) DUAL BRAKE FAULT ON SHORT FINAL.  GO-AROUND PERFORMED, CHECK LIST COMPLETED, AND ACFT PERFORMED A NORMAL LANDING.  ACFT POWERED DOWN.  MESSAGE CLEARED, CMC CHKD, NO HISTORY, NO CORRELATIONS FOR FDE, BRAKE SYSTEM TESTED IAW AMM NO FAULTS CONSIDERED SERVICEABLE.
